Aa
Aa
A
A
A
Close
515278 tn?1318971526

Methadone wd tremors

I have a question about something I've been experiencing lately. Randomly while I'm walking I will get this head rush feeling, tingling hands and feet, then I will start blacking out, my body starts to shake uncontrollably from my legs up and when I feel this coming I usually try to hold on to something so i dont fall down. Woke up a couple times on the ground. The whole process lasts about 10-30 seconds. It just started happening over a week after I stopped taking all methadone and am clean from opiates.

Also, I don't experience any extreme anxiety when this happens, just randomly when I'm walking. So i don't think it's panic attacks which I've never had before.

INFO:
I was on methadone 100mg for 3 years. I was doing alot of fentanyl on top. I quit the fentanyl cold turkey and I did a 6month methadone taper and have been off it for nearly 2 weeks now. The hardest part by far was stopping the fentanyl. Other than that the withdrawals have been quite manageable. Just wondering about this...

Anyone know what this is? Normal wds? Why did it only start lately? I was feelin worse withdrawals before. It's not that bad to deal with but how long will this keep happening? Thanks for any help
3 Responses
Sort by: Helpful Oldest Newest
1923177 tn?1323299350
Methadone should be your VERY!! last resort for pain control.My best friend was on it-but,as she was on it(& yes,an addict) I guess she didn't feel anything right away,so she took nore than prescribed,Yes,my friend had an accidental overdose & died at 51yrs.,I am the one who found her.Please don't take this med. as much as you can avoid it.& No,she was not suicidal,I knew her very well,& she was against that.Be very careful & take ,to the T!!,as directed.I have chronic pain & on 7.5mg. perk's,4 a day-I will NEVER go on methadone,very dangerous! The best of health to all!!!
Helpful - 0
Avatar universal
Ray, my wife was on methadone for a pain-pill addiction for a little over a year. She was content to just keep taking it but I saw what it was doing to her. That **** is poison. Anyhow, I looked into ways out of it and found Suboxone, which is a "bridge drug". Under a doctors care, she dosed-down to a low methadone dose and then was off methadone for 2 days before starting suboxone. She was then on suboxone for 2 weeks before stopping it completely. She had very mild wd symptoms an a little nausea, but otherwise it was almost a miracle drug. And that's coming from a guy who absolutely hates pharmaceuticals.

Hope this helps you in some way.
Helpful - 0
Avatar universal
I would be looking at 2 diffent things 1 is blood pressure im fairly certain this is your problem the othe is blood sugar but blood preshure spikes are comon coming off narcotics this is not normal for withdrawals so get to a doctor and get checked out it might be as simple as b/p meds for a wile good luck and God bless.......Gnarly  
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.